# SDR SWAA2024041157780

- Difficulty date: March 1, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-WING LEADING-EDGE PANEL 621SB FASTENER HOLES DELAMINATED RT WING LEADING EDGE PANEL 621SB FASTENER HOLES DELAMINATED.  LAID UP BMS 8-289 (FOIL) USING BMS 8-301 TY 1 (EA9390)  IAW SRM 51-70-14-2R-3.
